# SDR SWAA080556

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 66,411 hours, 55,378 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND SHEAR TIE CORRODED AT BS 500C, LBL 7 TO LBL 13.  REPAIRED SHEAR TIE PER SRM.
